# SDR ASAA2023072144163

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 3,001 hours, 848 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 2 DRIVE LIGHT NOT ILLUMINATED. GROUNDED - YES. PERFORMED #2 IDG OPS CHECK IAW AMM 24-11-00 OPS CK GOOD SEAMC DAVE NOTIFIED. NON ASA EMP KYLE WALEN A&P N9VR0841.
